# SDR SWIA201642422

- Difficulty date: July 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH UPPER LT CORNER HAS A DENT ON OUTER SKIN.  COMPLIED WITH STS EA AND ALL STEPS COMPLETED OF PERMANENT REPAIR.
